# SDR DHL2006763511

- Difficulty date: January 10, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 032080 - CORROSION ON S-28L IN AFT PIT OUTBD SIDE BETWEEN BS 970 - 990.  CUT OUT CORRODED SECTION. FABRICATED AND INSTALLED STRINGER REPAIRS 5.5" X 3.6" FROM 7075-T6 .040 AND 25-1/4" X 11-1/4" FROM BAC1498-131 AT BS 950F + 9.25" - 984.5 S-28L IAW B727 SRM 53-10-3 FIG 1 DETAIL 1.
